Balkan Journal of Geometry 
and Its Applications 

Volume 24 (2019), No. 2

ISSN 1224-2780 (printed version)
ISSN 1843-2875 (online version)  

Suggested software for viewing and printing: Acrobat Reader and PDFXWver. 

Homagial volume * On the 75th anniversary of Prof. Dr. M.R. Adhikari
  1. Martin Celli
    Vectors and a half-disk of triangle shapes in Ionescu-Weitzenböck's inequality,

    pages: 1-5. PDF file

  2. Simon Davis
    Parallelizability of the Basic Four-Geometries,

    pages: 6-17. PDF file

  3. Shyamal Kumar Hui, Akshoy Patra and Laurian-Ioan Piscoran
    Projectively flat Randers spaces with pseudo-Riemannian metric,

    pages: 18-24. PDF file

  4. Tamas Milkovszki and Zoltan Muzsnay
    About the projective Finsler metrizability: First steps in the non-isotropic case,

    pages: 25-41. PDF file

  5. Megha Pruthi and Sangeet Kumar
    Normal semi-transversal lightlike submanifolds of indefinite nearly Kaehler manifolds,

    pages: 42-52. PDF file

  6. Aliya Naaz Siddiqui and Kamran Ahmad
    Generalized Wintgen inequality for totally real submanifolds in LCS-manifolds,

    pages: 53-62. PDF file

  7. Csaba Vincze, Tahere Reza Khoshdani and Mark Olah
    On generalized Berwald surfaces with locally symmetric fourth root metrics,

    pages: 63-78. PDF file

  8. Mingao Yuan
    On the geometric structure of some statistical manifolds,

    pages: 79-89. PDF file

  9. Fusun Ozen Zengin and Ecem Bektas
    Almost pseudo Ricci symmetric manifold admitting W_2-Ricci tensor,

    pages: 90-99. PDF file

  10. Chang-Jian Zhao
    Orlicz mixed affine surface areas,

    pages: 100-118. PDF file

  Last update: August 12, 2019
Back to home page